Table of Contents
Journal of Applied Mathematics and Stochastic Analysis
Volume 8, Issue 1, Pages 91-97
http://dx.doi.org/10.1155/S1048953395000098

Random variational inequalities in the absence of sample path continuity

King Sand University, Department of Mathematics, College of Science, P.O. Box 2455, Riyadh 11451, Saudi Arabia

Received 1 July 1994; Revised 1 November 1994

Copyright © 1995 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. A. Elsanousi, “Random variational inequalities in the absence of sample path continuity,” Journal of Applied Mathematics and Stochastic Analysis, vol. 8, no. 1, pp. 91-97, 1995. https://doi.org/10.1155/S1048953395000098.